# SDR MALA954507

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89741016
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3268 - DURING CRUISE, CREW NOTED A THUMPING NOISE FROM THE RT ENGINE, FOLLOWED BY A LOSS OF 200 RPM.  THE FLIGHT CONTINUED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RT PROP GOVERNOR.  THE SYSTEM OPERATED SATISFACTORILY.  (W)
